T Nation

Tbol During TRT, Feeling Very Lethargic

Hey guys

I’m on TRT, I take 50mg Test E 2x per week and this puts me slightly above top of T range.

I’ve started 40mg per day of Tbol, I’m one week in and I planned to bump it up to 60mg per day from the second week in.

I’ve cycled before, usually 500mg test and I’ve also used Anavar and Dbol.

Since starting this Tbol I’m feeling pretty tired all the time and it’s almost like I can’t even be bothered training or making food, my energy is really zapped, do you think this could be a side effect of the Tbol?
If so why would this be?

If it is, it’s kinda unproductive and I’m not sure if I should continue or not

Any one experienced anything like this?

Did you start at 40mg? If so, why?

Taper up and down on all medication.

SB

Tbol is my favorite oral, so I’ve used it quite a bit. Can’t say I’ve ever had that issue while on it. I will say I don’t feel much of a difference between off and on, as far as energy levels or whatever. Only difference I notice is the strength bump and it becomes a bit easier to gain weight, and then the back pumps once I’m several weeks in.

Have you had any other lifestyle changes in the last couple weeks, increased stress at home or work? Increased hours or volume of work on the job? Hell, have you changed anything with your training routine, like upping the intensity? Not saying you aren’t having an odd reaction to the tbol, just saying there could be any number of other factors contributing.